# SDR SIMA200633802

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 9,045 hours, 7,493 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 3621001013
- Part serial: 1440
- Condition: Failed
- Location: Pitch Trim
- Part time: 6,744 hours, 5,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

MAIN PITCH TRIM FAILED AFTER TAKEOFF.  REMOVED AND REPLACED HORIZONTAL STABILIZER CONTROL UNIT IAW EMB AMM 27-40-01. OPERATIONAL CHECK GOOD - RETURNED AIRCRAFT TO SERVICE
